Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Las Vegas, NV

August 3, 2014Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 3, 2014, 4:33 PM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 4:33 PM MST (23:33 UTC)
Expired
Aug 3, 2014, 5:15 PM MST
In force
42 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:45 PM MSTTSTM WND DMG4 Ese Lake Havasu City, AZPOWER LINES WERE KNOCKED DOWN ON THE ROOF OF A HOUSE BY THUNDERSTORM WINDS.
Aug 3, 4:45 PM MSTTSTM WND DMGLake Havasu City, AZTHUNDERSTORM WINDS KNOCKED OUT POWER TO 10,000 PEOPLE AFTER A TRANSFORMER WAS DAMAGED AND POWER POLES WERE KNOCKED DOWN. SOME WERE WITHOUT POWER OVER 24 HOURS LATER.
Aug 3, 4:45 PM MSTTSTM WND DMGLake Havasu City, AZTHUNDERSTORM WINDS KNOCKED OUT POWER TO 14,200 PEOPLE AFTER A TRANSFORMER WAS DAMAGED AND POWER POLES WERE KNOCKED DOWN. SOME WERE WITHOUT POWER OVER 24 HOURS LATER.
Aug 3, 4:45 PM MSTTSTM WND GST 803 Ene Lake Havasu City, AZA SPOTTER MEASURED AN 80 MPH WIND GUST ON A HOME WEATHER STATION. THE GARAGE DOOR ON THE SPOTTERS HOUSE BENT IN FROM THE WIND. SEVERAL HOMES IN THE AREA HAD SHINGLES BLOWN OFF THEIR ROOFS. ABOUT ONE INCH OF RAIN FELL IN LESS THAN 20 MINUTES.
Aug 3, 4:45 PM MSTHAIL 0.253 Ene Lake Havasu City, AZ
Aug 3, 4:55 PM MSTTSTM WND DMG1 S Lake Havasu City, AZPOWER LINES DOWN AND SNAPPED AT MID STAND...APPARENT WINDS DAMAGE.
Aug 3, 4:55 PM MSTTSTM WND DMG1 S Lake Havasu City, AZSEVERAL POWER LINES DOWN AND SNAPPED AT MID STAND BY THUNDERSTORM WINDS ON THE SOUTH SIDE OF LAKE HAVASU CITY ESPECIALLY ALONG HIGHWAY 95.
Aug 3, 4:55 PM MSTTSTM WND DMG1 S Lake Havasu City, AZUP TO 50 POWER LINES DOWN AND WITH A DOZEN POLES SNAPPED AT MID STAND BY THUNDERSTORM WINDS ON THE SOUTH SIDE OF LAKE HAVASU CITY ESPECIALLY ALONG HIGHWAY 95.
Aug 3, 5:00 PM MSTTSTM WND DMGLake Havasu City, AZPHOTO THROUGH FACEBOOK OF A LARGE OCOTILLO PLANT UPROOTED BY THUNDERSTORM WINDS IN LAKE HAVASU CITY. THE EVENT TIME IS AN ESTIMATE.
Aug 3, 5:04 PM MSTTSTM WND GST 60Lake Havasu City, AZPUBLIC REPORT THROUGH FACEBOOK WITH PHOTO OF A MEASURED 60 MPH WIND GUST ON A HOME WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS55 KVEF 032333
SVRVEF
AZC015-CAC071-040015-
/O.NEW.KVEF.SV.W.0018.140803T2333Z-140804T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
433 PM PDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EXTREME SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN
  CALIFORNIA...

* UNTIL 515 PM PDT/515 PM MST/.

* AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CRAZY HORSE CAMPGROUND...OR
  6 MILES SOUTH OF LAKE HAVASU CITY...AND WAS MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE HAVASU CITY...CRAZY HORSE CAMPGROUND...HAVASU FALLS RV RESORT
  AND DESERT HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES.

REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

THIS STORM WILL AFFECT LAKE HAVASU. IF OUT IN OPEN WATERS...HEAD TO
SHORE IF THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN
THE BOAT CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS.
LIGHTNING KILLS!

&&

LAT...LON 3452 11451 3459 11425 3435 11418 3429 11442
TIME...MOT...LOC 2334Z 162DEG 13KT 3440 11435

$$

STACHELSKI
2 follow-up statements
436 
WWUS55 KVEF 032356
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
456 PM MST SUN AUG 3 2014

AZC015-CAC071-040015-
/O.CON.KVEF.SV.W.0018.000000T0000Z-140804T0015Z/
MOHAVE AZ-SAN BERNARDINO CA-
456 PM MST SUN AUG 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
MST/515 PM PDT/ FOR EXTREME EAST CENTRAL SAN BERNARDINO AND
SOUTHWESTERN MOHAVE COUNTIES...

AT 450 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CRAZY 
HORSE CAMPGROUND...OR NEAR LAKE HAVASU CITY...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKE HAVASU CITY...HAVASU FALLS RV RESORT AND DESERT HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT LAKE HAVASU. IF OUT IN OPEN WATERS...HEAD TO
SHORE IF THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN
THE BOAT CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS.
LIGHTNING KILLS!

&&

LAT...LON 3452 11451 3459 11425 3444 11421 3440 11440
TIME...MOT...LOC 2356Z 162DEG 13KT 3448 11438

$$

STACHELSKI
237 
WWUS55 KVEF 040012
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
512 PM MST SUN AUG 3 2014

AZC015-CAC071-040021-
/O.EXP.KVEF.SV.W.0018.000000T0000Z-140804T0015Z/
MOHAVE AZ-SAN BERNARDINO CA-
512 PM MST SUN AUG 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES WILL EXPIRE AT 515 PM
MST/515 PM PDT/...

THE THUNDERSTORM HAS MOVED NORTH OF LAKE HAVASU CITY...THUS THE 
WARNING FOR THIS AREA WILL BE ALLOWED TO EXPIRE. HOWEVER...THIS 
STORM REMAINS SEVERE AND A NEW WARNING HAS BEEN ISSUED FOR THE AREA 
NORTH OF LAKE HAVASU CITY.

LAT...LON 3452 11451 3459 11425 3444 11421 3440 11440
TIME...MOT...LOC 0011Z 162DEG 13KT 3453 11440

$$

STACHELSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:22 PM MST, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 3, 2:22 PM MST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
222 PM PDT SUN AUG 3 2014

.SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY
RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE
AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS
WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY
IN THE UPCOMING WEEK.
&&

.DISCUSSION...
THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN
CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM
NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD.
BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM
SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING
MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING
VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE
DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING.
THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA
PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD
NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING
BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG
GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER
STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS
THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER
VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY
MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD
TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF
THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND
STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH.

DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA
STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE
AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS
BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE
COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN
MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN
APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES
AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL
MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN
ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL.
THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN
INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS
FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA
TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES
DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP
AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS.

ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A
TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH
OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL
GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE
ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY
AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST
CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE
ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A
SHOWER OR THUNDERSTORM.

TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER
LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND
THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE
WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT
OR JUST BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING
WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS
AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT
COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA
ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND
TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY
OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND
SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL
BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS
SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT
OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST
OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED
THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH
CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND
MORMON MESA CORRIDORS ON MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE
AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER
OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE
CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO
TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY.
MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE
AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES
FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE
POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN
7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER
1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE
EXPECTED THROUGH MONDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT
VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION
TODAY ACCORDING TO NORMAL OPERATING PROCEDURES.
&&

DISCUSSION...PADDOCK
AVIATION...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

In the hours before

Local storm report, Aug 3, 3:00 PM MST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      28 WSW VIDAL JUNCTION   34.09N 115.04W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES.

&&

JSALMEN
Local storm report, Aug 3, 3:07 PM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      25 S NEEDLES            34.45N 114.61W
08/03/2014                   SAN BERNARDINO     CA   PUBLIC

            FLOODING IMPACTING HWY 95 BETWEEN NEEDLES AND VIDAL
            JUNCTION. WATER HAS BEEN SIGNIFICANT ENOUGH THAT SOME
            VEHICLES HAVE TURNED AROUND DUE TO FLOOD WATERS.

&&

COUTLER
Local storm report, Aug 3, 3:36 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLASH FLOOD      1 NW LONE PINE          36.60N 118.07W
08/03/2014                   INYO               CA   LAW ENFORCEMENT

            ROCKS AND DEBRIS WASHED ONTO VARIOUS SECTIONS OF WHITNEY
            PORTAL ROAD FROM WEST OF LONE PINE ALL THE WAY TO PARKING
            AREA FOR THE TRAIL.

0241 PM     FLASH FLOOD      28 WSW VIDAL JUNCTION   34.09N 115.04W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
            62 WAS REPORTED CLOSED.

&&

STACHELSKI
Local storm report, Aug 3, 4:10 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
410 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      3 NE KINGMAN            35.24N 113.99W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER ACROSS THE ROAD AT BANK
            AND ARMOUR STREET. CURB TO CURB WATER ACROSS HUALAPAI
            MOUNTAIN RD WITH SMALL ROCKS IN THE ROAD.

&&

COUTLER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:18 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 3, 3:19 PM MSTFlash Flood WarningVEFMohave4 hr
Aug 3, 4:25 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 3, 4:39 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 3, 12:55 PM MSTFlash Flood WarningVEFSan Bernardino6 hr
Aug 3, 1:00 PM MSTSevere Thunderstorm WarningVEFSan Bernardino45 min
Aug 3, 1:36 PM MSTSevere Thunderstorm WarningVEFSan Bernardino39 min
Aug 3, 1:45 PM MSTAreal Flood AdvisoryVEFSan Bernardino6 hr
Aug 3, 4:22 PM MSTFlash Flood WarningVEFSan Bernardino3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.